# SDR DALA2020091403061

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 89,045 hours, 39,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND SEAT ROW 33-37 EMERGENCY PATH LIGHTING TO BE INOPERATIVE.  REPLACED THE BATTERY CHARGER M11648 AND OPERATIONAL CHECK WAS GOOD.  OK FOR SERVICE.
